SciELO - Scientific Electronic Library Online

 
vol.20 número3ZAP-70: un nuevo factor pronóstico en la leucemia linfoide crónica índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista Cubana de Hematología, Inmunología y Hemoterapia

versión impresa ISSN 0864-0289versión On-line ISSN 1561-2996

Resumen

CASTILLO GONZALEZ, Dunia de la C; CONCEPCION LOPEZ, Jesús  y  GONZALEZ DE CARDENAS, Mercedes. Hypertrophy of the clitoris secondary to the use of Danazol. Rev Cubana Hematol Inmunol Hemoter [online]. 2004, vol.20, n.3. ISSN 0864-0289.

Hypertrophy of the clitoris is one of the adverse side effects described after the use of androgenic anabolic steroids. Its frequency is low and it is not reported in patients with hematological diseases. Danazol began to be used for the treatment of idiopathic thrombocytopenic purpura in 1983 and from that date on, various therapeutic schemes based on different doses have been recommended to obtain positive clinical responses with minimum adverse effects. One of the most frequently described side reactions is virilization. This paper presents a 10-years-old female patient who, after two cycles of Danazol intake, experienced enlargement of the clitoris. Intersexual causes were ruled out. It was concluded that this was an adverse reaction to Danazol. After three years, the enlargement of her clitoris was reduced

Palabras clave : idiopathic thrombocytopenic purpura; Danazol; hypertrophy of the clitoris.

        · resumen en Español     · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons